Title: First order fifth degree Fuchs differential equation with fixed critical points

Authors: Khaled M'hamed-Messaoud; Toufik Laadj; Arezki Kessi

Addresses: Department of Mathematics, University of Science and Technology, Houari Boumediene (USTHB), Algiers 16111, Algeria ' Department of Mathematics, University of Science and Technology, Houari Boumediene (USTHB), Algiers 16111, Algeria ' Department of Mathematics, University of Science and Technology, Houari Boumediene (USTHB), Algiers 16111, Algeria

Abstract: In this paper, we are interested in studying the nonlinear differential equations of order one and fifth degree, whose general integral is uniform. We will give sufficient conditions, for the considered equations to be with fixed critical points.

Keywords: Fuchs differential equations; fixed critical points; Painlevé property.

DOI: 10.1504/IJDSDE.2019.10013708

International Journal of Dynamical Systems and Differential Equations, 2019 Vol.9 No.3, pp.286 - 297

Received: 12 Jan 2018
Accepted: 16 Mar 2018

Published online: 29 Jul 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article